# SDR SWAA2022040782013

- Difficulty date: March 9, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737*
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CRACKED AT BS 309 LBL 56 WL 208. / [01] REMOVED FWD ENTRY DOOR MOP SILL AT BS 270 - BS 360 LBL 56 WL 208 IAW SRM 51-40-02-0G-0;[02] PRIOR TO REMOVING FWD ENTRY DOOR MOP SILL; FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PARG 4;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL AT BS 27 - BS 360 LBL 56 WL 208 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 141A8110;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] OK TO INSTALL FED MOP SILL BS270-360 LBL 56 WL 208;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6. OK TO INSTALL NEW FED MOP SILL GIVEN.;[08] INSTALLED FED MOP SILL BS 270- BS 360 LBL 56 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110 AND 141A5220;[09] VERIFIED CORRECTIVE ACTION 8. FED MOP SILL INSTALLED.;[10] INSTALLATION COMPLETE;[11] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL AT BS 270 - BS 360 LBL 56 WL 208 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 141A8110;[12] JOB TASK IS ACCOMPLISHED.;[13] VERIFIED CORRECTIVE ACTIONS STEP 11.
